# SDR ASAA2018031324016

- Difficulty date: March 13, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 59,646 hours, 23,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: 146A75051
- Condition: Bent
- Location: Bs 727a-727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT BAFFLE BETWEEN BS 727A TO 727B LT.  ACFT GROUNDED.  REMOVED AND REPLACED THE BAFFLE BETWEEN STA 727A AND 727B IAW B737 900 SRM 51 40 02 0G 0 PARA 7D.
